| Model Number |
CNWTT3 |
| Medical Device Problem Codes |
Use of Incorrect Control/Treatment Settings (1126); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Macular Edema (1822); Vitreous Floaters (1866); Visual Impairment (2138)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, following a cataract surgery with intraocular lens (iol) implantation, the patient was dissatisfied with their vision, describing it as bubbly and reporting floaters.Clinical reason being mentioned as cystoid macular edema post cataract surgery.The iol was explanted and exchanged with an unspecified monofocal intraocular lens in the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in b.3., b.6., b.7.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received by stating, there was no further impact to the patient.The iol was replaced with different model and different diopter of company lens.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).